Vol 1, No 1 (2012)

Table of Contents


He's variational method for a (2 + 1)-dimensional soliton equation

Mohammad Taghi Darvishi, Mohammad Najafi Pages: 1-7

DOI: 10.14419/ijamr.v1i1.1

A numeric-analytic method for approximating quadratic Riccati differential equation, This paper has been withdrawn.

B. Batiha Pages: 8-16

DOI: 10.14419/ijamr.v1i1.2

Approximate analytical solution of the fractional epidemic model

S. Z. Rida, A.S. Abdel Rady, Anas Arafa, M. Khalil Pages: 17-29

DOI: 10.14419/ijamr.v1i1.20

Discontinuity and R-weak commutativity in fixed point consideration on non complete fuzzy metric spaces

praveen kumar sharma, praveen kumar sharma, sanjay choudhary, Kamal wadhwa Pages: 30-45

DOI: 10.14419/ijamr.v1i1.16

Non- Integral Technique and Differential Transformation Method for MHD Boundary Layer Flow of An Incompressible Fluid Past A Flat Plate

B. B. Singh, Imran Chandarki Pages: 46-64

DOI: 10.14419/ijamr.v1i1.3

On the numerical solution of nonlinear Hammerstein integral equations using Legendre approximation

N. H. Sweilam, M. M. Khader, W. Y. Kota Pages: 65-76

DOI: 10.14419/ijamr.v1i1.17

Piecewise Analytic Method

Tamer Ahmed Abassy Pages: 77-107

DOI: 10.14419/ijamr.v1i1.22

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.